# SDR CA100826008

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: KSG7200
- Condition: Inaccurate
- Location: Airspeed
- Part time: 843 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL ENGINE START, RT AIRSPEED INDICATOR WAS SHOWING 69 KTS STILL PARKED ON THE RAMP.  ONCE AIRCRAFT WAS MOVED INSIDE, THE AIRSPEED INDICATOR STILL SHOWED UPWARDS OF 30 KTS.  ADAHRS UNIT REPLACED AS REMEDIAL ACTION FOR THE AIRSPEED DEFECT.
